DOI QR코드

DOI QR Code

HIGHER ORDER ASYMPTOTIC BEHAVIOR OF CERTAIN KÄHLER METRICS AND UNIFORMIZATION FOR STRONGLY PSEUDOCONVEX DOMAINS

  • Joo, Jae-Cheon (Department of Mathematics and Informatics University of Wuppertal) ;
  • Seo, Aeryeong (School of Mathematics Korea Institute for Advanced Study (KIAS))
  • 투고 : 2014.03.25
  • 발행 : 2015.01.01

초록

We provide some relations between CR invariants of boundaries of strongly pseudoconvex domains and higher order asymptotic behavior of certain complete K$\ddot{a}$hler metrics of given domains. As a consequence, we prove a rigidity theorem of strongly pseudoconvex domains by asymptotic curvature behavior of metrics.

키워드

Bergman metric;Graham-Lee connection;CR invariants

과제정보

연구 과제 주관 기관 : National Research Foundation (NRF)

참고문헌

  1. E. Barletta, On the boundary behavior of the holomorphic sectional curvature of the Bergman metric, Matematiche (Catania) 61 (2006), no. 2, 301-316.
  2. S. S. Chern and S. Ji, On the Riemann mapping theorem, Ann. of Math (2) 144 (1996), no. 2, 421-439. https://doi.org/10.2307/2118596
  3. K. Hirachi, Scalar pseudo-Hermitian invariants and the Szego kernel on three-dimensional CR manifolds, Complex geometry (Osaka, 1990), 67-76, Lecture Notes in Pure and Appl. Math., 143, Dekker, New York, 1993.
  4. S. S. Chern and J. K. Moser, Real hypersurfaces in complex manifolds, Acta Math. 133 (1974), 219-271. https://doi.org/10.1007/BF02392146
  5. C. Fefferman, On the Bergman kernel and biholomorphic mappings of pseudoconvex domains, Bull. Amer. Math. Soc. 80 (1974), no. 4, 667-669. https://doi.org/10.1090/S0002-9904-1974-13539-1
  6. C. R. Graham and J. M. Lee, Smooth solutions of degenerate Laplacians on strictly pseudoconvex domains, Duke Math. J. 57 (1988), no. 3, 697-720. https://doi.org/10.1215/S0012-7094-88-05731-6
  7. K. T. Kim and J. Yu, Boundary behavior of the Bergman curvature in strictly pseudoconvex polyhedral domains, Pacific J. Math. 176 (1996), no. 1, 141-163. https://doi.org/10.2140/pjm.1996.176.141
  8. P. F. Klembeck, Kahler metrics of negative curvature, the Bergmann metric near the boundary, and the Kobayashi metric on smooth bounded strictly pseudoconvex sets, Indiana Univ. Math. J. 27 (1978), no. 2, 275-282. https://doi.org/10.1512/iumj.1978.27.27020
  9. Q. K. Lu, On Kaehler manifolds with constant curvature, Acta Math. Sinica 16 (1966), 269-281 (Chinese); English transl. in Chinese Math. Acta 8 (1966), 283-298.
  10. N. Mok, The uniformization theorem for compact Kahler manifolds of nonnegative holomorphic bisectional curvature, J. Differential Geom. 27 (1988), no. 2, 179-214. https://doi.org/10.4310/jdg/1214441778
  11. S. Y. Nemirovskii and R. G. Shafikov, Uniformization of strictly pseudoconvex domains. I, Izv. Mat. 69 (2005), no. 6, 1189-1202. https://doi.org/10.1070/IM2005v069n06ABEH002295
  12. S. Y. Nemirovskii and R. G. Shafikov, Uniformization of strictly pseudoconvex domains. II, Izv. Mat. 69 (2005), no. 6, 1203-1210. https://doi.org/10.1070/IM2005v069n06ABEH002296
  13. Y.-T. Siu and S.-T. Yau, Complete Kahler manifolds with nonpositive curvature of faster than quadratic decay, Ann. of Math. (2) 105 (1977), no. 2, 225-264. https://doi.org/10.2307/1970998
  14. S. I. Pincuk, Proper holomorphic maps of strictly pseudoconvex domains, (Russian) Sibirsk. Mat. Z. 15 (1974), 909-917, 959.
  15. N. Seshadri, Volume renormalization for complete Einstein-Kahler metrics, Differential Geom. Appl. 25 (2007), no. 4, 356-379. https://doi.org/10.1016/j.difgeo.2007.02.004
  16. Y.-T. Siu, The complex-analyticity of harmonic maps and the strong rigidity of compact Kahler manifolds, Ann. of Math. (2) 112 (1980), no. 1, 73-111. https://doi.org/10.2307/1971321
  17. Y.-T. Siu and S.-T. Yau, Compact Kahler manifolds of positive bisectional curvature, Invent. Math. 59 (1980), no. 2, 189-204. https://doi.org/10.1007/BF01390043
  18. S. M. Webster, Pseudo-Hermitian structures on a real hypersurface, J. Differential Geom. 13 (1978), 25-41. https://doi.org/10.4310/jdg/1214434345

피인용 문헌

  1. Intrinsic derivative, curvature estimates and squeezing function vol.60, pp.6, 2017, https://doi.org/10.1007/s11425-016-9043-8